Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Persistent manifolds are normally hyperbolic


Author: Ricardo Mañe
Journal: Bull. Amer. Math. Soc. 80 (1974), 90-91
MSC (1970): Primary 58F10, 58F15
DOI: https://doi.org/10.1090/S0002-9904-1974-13366-5
MathSciNet review: 0339283
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58F10, 58F15

Retrieve articles in all journals with MSC (1970): 58F10, 58F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13366-5